| Catalog Number |
402510 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 1217052-2025-00024.The date of that submission was 2/3/2025.B3: month and year of event have been provided; day is unknown.Device analysis: no product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.
Event or Problem Description
It was reported that medication leaked out of the hub of the needle.There was patient involvement, and no patient harm or intervention required.The outcome of the event was resolved.